# SDR SWAA2014081930991

- Difficulty date: August 7, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 62,400 hours, 50,447 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PYLON ANGLE CRACKED ON INTERNAL CAVITY OF ACCESS PANEL 5858R.  R & R ANGLE IAW SRM & DWG.
